# SDR ASAA2025110762180

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 63,069 hours, 18,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN FROM INSIDE. GROUNDED - YES. PREFORMED OPS CHECK L1 DOOR OPEN + CLOSE FUNCTION AMM 52-11-00. CHECKS OK AT THIS TIME - PERFORMED GVI L1 DOOR AREA LINER INSTALLED. - NO DEFECTS.
